# SDR DALA1167579017

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 48,787 hours, 35,280 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON RT ELEVATOR ANTI-FLOAT TAB UPPER/LOWER SKIN.  ELEVATOR ANTI-FLOAT TAB WAS REPAIRED IAW MD88 SRM 55-04 PARA3A AND 2A.
